I was having fever My body tempertaure was 99 so

Patient : I was having fever. My body tempertaure was 99 so i used coldarin tabs 3 times a day but now my body temperature is 96.4 f . I am feeling weak . Do i need to stop that medecine?
Doctor :   Thank you for writing to us. It seems that you have viral fever. A viral fever makes you weak. Taking coldarin will h elp you to relieve the nasal congestion. You should also drink lots of water and also take tablet Paracetamol 2 to 3 times a day to help control the fever. Hope this helps you. All the best.

Related Q&A

Q: About a month ago I was given a clinical diagnosis of having the flu (the kid I nanny tested positive and a few days ...

Q: Cold with fever continously for 3 year old from past one month.if she is on antibiotics no fever she is good.once ant...

Q: Hi, My husband has been diagnosed with Q fever, Ross river fever and glandular fever. He has been prescribed doxycyc...

Q: I got a flu shot 2 days ago, woke up last night with legs uncontrollably shaking and severe ache in opposite arm of i...

Q: I'm 30 years old with fever and cough. Also a runny nose for the last few days. what should I take?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews